A specific type of anti-depressent. They are less used because of potential of enzyme interactions but one of the specific mao inhibitors Ensam is available in patch form and does not have the potential of these interactions which restrict the use of mao inhibitors in general because of having the requirement heavily modified diets and potential medication interactions. There are at least 4 classes of anti-depressents from what I am aware of, the tricyclics, the SSRI's, the SNRI's and the Mao inhibitors. All are basically equally effective but have a different side effect profile and the decision as to which to use can be discussed with a psychiatrist but as for information there are some websites linked up here that would be of help:http://www.medhelp.org/health_pages/Mental-Health/Useful-Bipolar--Depression-Webisites/show/523?cid=105
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.